# SDR HNAA2024090400222

- Difficulty date: July 17, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRECORDED REPAIR FOUND ON L/H OMEGA BEAM BTW FR 49-50.
